MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Resolution 360 Clip; Hemostatic Metal Clip For The Gi Tract

BOSTON SCIENTIFIC CORPORATION Resolution 360 Clip; Hemostatic Metal Clip For The Gi Tract
Model Number M00521230
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction

Brand Name
Resolution 360 Clip
Common Device Name
Hemostatic Metal Clip For The Gi Tract
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50600721
Report Number3005099803-2026-03587
Device Sequence Number21475426
Product Code PKL
UDI-Device Identifier08714729875628
UDI-Public(01)08714729875628
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00521230
Device Catalogue NumberM00521230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date10/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown